# SDR DALA2020052902426

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N905DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32009
- Aircraft time: 5,025 hours, 2,026 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Inoperative
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 742 DIVERTED TO DAB DUE SMOKE AND FUMES IN THE CABIN. SMOKE AND FUMES DISSIPATED IMMEDIATELY FOLLOWING QRH PROCEDURES. C/W ODI CHECK LIST. FOUND FWD DOOR AREA HEATER INOPERATIVE. FORWARD TO MEL. REPLACED RECIRCULATION FILTERS. FORWARD DOOR HEATER REPLACED ON LOG PAGE 6985519 MCO/PLAC REMOVED. SYSTEM OPERATION IS NORMAL.
